Research Repository

See what's under the surface

What can mathematical models bring to the control of equine influenza?

Daly, Janet M.; Newton, J.R.; Wood, J.L.N.; Park, A.W.

Authors

Janet M. Daly

J.R. Newton

J.L.N. Wood

A.W. Park

Abstract

Mathematical modelling of infectious disease is increasingly regarded as an important tool in the development of disease prevention and control measures. This article brings together key findings from various modelling studies conducted over the past 10 years that are of relevance to those on the front line of the battle against equine influenza.

Journal Article Type Article
Journal Equine Veterinary Journal
Print ISSN 0425-1644
Electronic ISSN 2042-3306
Publisher Wiley
Peer Reviewed Peer Reviewed
Volume 45
Issue 6
Institution Citation Daly, J. M., Newton, J., Wood, J., & Park, A. (in press). What can mathematical models bring to the control of equine influenza?. Equine Veterinary Journal, 45(6), doi:10.1111/evj.12104
DOI https://doi.org/10.1111/evj.12104
Keywords horse; influenza; mathematical models; vaccination
Publisher URL http://onlinelibrary.wiley.com/doi/10.1111/evj.12104/abstract
Copyright Statement Copyright information regarding this work can be found at the following address: http://creativecommons.org/licenses/by/4.0

Files




Downloadable Citations